Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
styler

Another accutane log

Recommended Posts

wow congradulation on clear skin. I'm very happy for u styler. I think red marks will eventually fade in time after accutane but I know they take a while to fade.

Share this post


Link to post
Share on other sites

Hey styler! Finally posting in your log! Congratulations on being clear... it's the greatest thing eh. Just pesky red marks suck! my friend at work said red marks continue to fade for months after you're done treatment... so we shouldn't worry now!! 3 more weeks will fly by I'm sure.

Merry christmas:)

Share this post


Link to post
Share on other sites

Thanks you two! :)

week 18 day 1

Still the same, I guess..! have been forgetting to take pills a few times, had way too much to drink last night, and newyears night is coming up. Let's see if my skin can cope with this :S

Happy new year everyone!

Share this post


Link to post
Share on other sites

hey styler good to hear your clear....so your going to finish your course on 40mg/day, i always wondered if a low dose like 40 increases te chance of the acne returning down the track...wat u reckon?

Share this post


Link to post
Share on other sites

Yeah,

I think you have to consider the weight of the person and length of the course as well though, but 40 isn't very high. I've been on the course for 5 months when im done (2 weeks) and i weigh around 135 lbs.

I'll post here now and then when im off tane, but i have a good feeling about this. basically ive been clear for the last 2 months of the course so..!

Share this post


Link to post
Share on other sites

Week 19 - Day 2

Never had these many compliments on how I look, lol. Also hooking up with girls again, damn, how could i Not-do it cause of some shitty drug + slightly different look? Acne deletes lives it's true :(

well, now even my redness is fading and im hardly getting new zits. maybe 3 in the last months. Very happy overall. could really enjoy holidays like this!

Will post one more time on my last day, which is about 12 days from now.

greetings!

Share this post


Link to post
Share on other sites

The first five weeks it started with a big breakout, and when i recovered from it it seems that i had just the same amount of pimples etc on my face as before. Except one thing, Ive developed cysts since I'm on accutane, maybe they have been there and the accutane is making them go up? It's funny how two big cysts come up right before I'm going to a big party in a club. ARghhhhh...

However, after 1 month, or I must say, 34 days now, I've not seen any progression yet, It's ups and downs, and I'm ofcourse not very happy about that. But I know it can take alot more time before it's gonna work, so I'm having this feeling that I will get rid of it, eventually.

Forgot to mention i take 20 mg/day, and in two weeks i have a new appointment. Im gonna ask for 40 then, since I'm around 65 kg. (no derm in my case, not even a real doctor, but more like a "nurse" who is working together with doctors, specially for students who don't have a docter in the town they go to uni. I got the medication on my own requests, pretty bad, don't you think? I don't care anymore though, need to get rid of this. I DID have a blood test for it, to see if my body could take it, so theyre not like complete idiots there ;) )

the first 4 months are the more hard to deal whit , but trust me you are on your way

i really know u can fell frustrated sometimes , but please dont

do not take higher levels of medication because could be a cause for a strong breakout

imagine whit 20mg u get this , whit 40mg day u will get twice the same because your body and system need to asimilate the drug , that was acu do at the start , take them all to the outiside to better start

find my log if you want to , im on the 2nd time of acuttane so i know all about it.

Share this post


Link to post
Share on other sites

The first five weeks it started with a big breakout, and when i recovered from it it seems that i had just the same amount of pimples etc on my face as before. Except one thing, Ive developed cysts since I'm on accutane, maybe they have been there and the accutane is making them go up? It's funny how two big cysts come up right before I'm going to a big party in a club. ARghhhhh...

However, after 1 month, or I must say, 34 days now, I've not seen any progression yet, It's ups and downs, and I'm ofcourse not very happy about that. But I know it can take alot more time before it's gonna work, so I'm having this feeling that I will get rid of it, eventually.

Forgot to mention i take 20 mg/day, and in two weeks i have a new appointment. Im gonna ask for 40 then, since I'm around 65 kg. (no derm in my case, not even a real doctor, but more like a "nurse" who is working together with doctors, specially for students who don't have a docter in the town they go to uni. I got the medication on my own requests, pretty bad, don't you think? I don't care anymore though, need to get rid of this. I DID have a blood test for it, to see if my body could take it, so theyre not like complete idiots there ;) )

the first 4 months are the more hard to deal whit , but trust me you are on your way

i really know u can fell frustrated sometimes , but please dont

do not take higher levels of medication because could be a cause for a strong breakout

imagine whit 20mg u get this , whit 40mg day u will get twice the same because your body and system need to asimilate the drug , that was acu do at the start , take them all to the outiside to better start

find my log if you want to , im on the 2nd time of acuttane so i know all about it.

you forgot the rest of the log! but thanks for the interest and tips,

i have been clear for 2 months, no big breakouts after going to 40 (well i dont think the breakouts were due to the higher dosage since it wasnt right after i took higher dosage)

I've got 11 pills left, 6 days :)

Share this post


Link to post
Share on other sites

All done, had a 21 week course, it seems.

I'm clear, took my last 2 pills 2 days ago, and i hope it will stay like this..!

gonna tan somewhat in a few weeks once my skin is recovered from the tane itself, and hoping to get that nasty redness away somewhat. But overall i look good, when going out you can't see ANYTHING, you just see the redness in daylight :) it's not even that bad..

well, i hope to stay clear, I'll post here if anything happens, other then staying clear.

Good bye for now, and good luck to everyone!

Share this post


Link to post
Share on other sites

I have had.. about 3 zits since i'm off tane, which is about 4 weeks. I can live with that, if it stays like that.

been worried that i'd start to get it back again, but until now i am still doing well. felt a zit coming up on my cheek for the first time again, but it somehow never got to the pimple stage.

noticing that my nose is getting less dry from the outside (nose was most/only oily part of my face), and no problems at all anymore on the inside (pain/bleed/dryness etc).

Seems like redness is fading more quickly after stopping with Tane too.

Share this post


Link to post
Share on other sites

Hi Styler..

Wow..

I really have almost the same experience with you..

I started with 20mg/day for almost 40 days now.

I also developed a nasty breakout.. even until now.

I had this uncounted terrible cysts that I don't even have before Tane..

When the doctor doubled up your dose, does the IB doubled as well?

I can't take the IB right now.. I can't imagine if it becomes 2 times worse... :wall:

Hope I can get the same result as you....

Share this post


Link to post
Share on other sites

Been a while since I posted, but I have good news, because: Any zit that 'tries to get on my face' is gone within a day, and this only happens once every few weeks. Sounds like "normal face" no? :)

So basically, tane has been great for me, I still have a few redmarks left, theyre gonna take alot of time to completely fade, but overall I've been clear after 4 months of tane, and I still am clear as of today. yay!

Share this post


Link to post
Share on other sites

Hi styler..

Gee.. just realising that your experience is quite similar to mine.

Thanks.. that's really great to know that you are clearing now.. I guess I should be patient for a weeks and wait till my derm increase my dosage to 40 mg and see what happened.

I can't wait to go out from this Tane soon as well..

Really can't stand the breakout..

Thanks for visiting my log :D.

Your kind words is greatly appreciated.... :wub:

Hope your skin stay clear forever..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×